Banachian Differentiable Spaces.

M. Breuer; Ch.D. Marshall

Mathematische Annalen (1978)

  • Volume: 237, page 105-120
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Breuer, M., and Marshall, Ch.D.. "Banachian Differentiable Spaces.." Mathematische Annalen 237 (1978): 105-120. <>.

author = {Breuer, M., Marshall, Ch.D.},
journal = {Mathematische Annalen},
pages = {105-120},
title = {Banachian Differentiable Spaces.},
url = {},
volume = {237},
year = {1978},

AU - Breuer, M.
AU - Marshall, Ch.D.
TI - Banachian Differentiable Spaces.
JO - Mathematische Annalen
PY - 1978
VL - 237
SP - 105
EP - 120
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.